# SDR PNSA2014070101

- Difficulty date: July 1, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 345
- Aircraft time: 52,350 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Part serial: A2903
- Condition: False Activation
- Location: E&E Bay
- Part time: 11,689 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AVIONIC SMOKE ANNUNCIATION ON FINAL APPROACH.  AVIONICS SMOKE ANNUNCIATION LIGHT ON ANY TIME POWER IS ON ACFT.  R & R AVIONIC SMOKE DETECTOR.
